# SDR SWIA2024090900006

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,462 hours, 26,472 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Insert
- Condition: Damaged
- Location: Over Heat Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING MSG CLIMBING THROUGH 14,500. COMPLIED WITH QRH. DIVERTED TO CDC.   (FLIGHT 4320 - FILED CLOSED)    TROUBLESHOT IN REFERENCE TO FIM 36-21-01. INTEROGATED MDC AND FOUND LH BLEED TO HAVE A LEAK/SHORT EVENT ON LOOP B AND A LEAK EVENT FOR LOOP A LOCATED ABOUT 57% - 65%. AT THIS LOCATION, FOUND BOTH LOOPS CONTACTING THE DUCT. READJUSTED BOTH LOOPS AS REQUIRED. DURING OHM CHECK OF BOTH LOOPS, FOUND LOOP A'S READING FLUCTUATING SLIGHTLY DURING BLEED AIR OPERATIONS. FOUND MT 142 P2 CERAMIC INSERT TO BE CAUSING THE FLUCTUATION. REMOVED AND REPLACED CERAMIC INSERT AT THIS LOCATION AND FOUND OHM READING TO STABILIZE. PERFORMED LRU OPS CHECKS OF THE AILC SYSTEM IN REFERENCE TO AMM 36-21-01 AND FOUND THE SYSTEM TO BE IN SERVICEABLE CONDITION. ALSO INSPECTED THE LH PACK SYSTEM FOR BLEED LEAKS AND DID NOT FIND ANYTHING LEAKING AT THIS TIME. REVIEWED 1 MONTH OF HISTORY AND VERIFIED THAT THIS WAS NOT A REPEAT ISSUE.
